# SDR MWEA99393

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Loose
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN ON STRAP OF EMERGENCY SLIDE ON GALLEY SERVICE DOOR WAS LOOSE.  MTC RESECURED PIN ON GALLEY DOOR SLIDE.
